Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 656074, 8 pages
http://dx.doi.org/10.1155/2014/656074
Research Article

A Generalized Robust Minimization Framework for Low-Rank Matrix Recovery

1College of Telecommunications and Information Engineering, Nanjing University of Posts and Telecommunications, Nanjing 210003, China
2School of Mathematics and Statistics, Nanjing Audit University, Nanjing 211815, China
3School of Computer Science and Communication, KTH Royal Institute of Technology, Stockholm 10044, Sweden

Received 18 January 2014; Accepted 23 April 2014; Published 6 May 2014

Academic Editor: Carlo Cattani

Copyright © 2014 Wen-Ze Shao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen-Ze Shao, Qi Ge, Zong-Liang Gan, Hai-Song Deng, and Hai-Bo Li, “A Generalized Robust Minimization Framework for Low-Rank Matrix Recovery,” Mathematical Problems in Engineering, vol. 2014, Article ID 656074, 8 pages, 2014. doi:10.1155/2014/656074